# SDR SWAA2024060491501

- Difficulty date: May 30, 2024
- Submitted: June 4, 2024
- Operation: Air carrier
- Aircraft: N7733B
- Make and model: Boeing 737-76N
- Aircraft serial: 32678
- Aircraft time: 56,097 hours, 28,794 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INOP LOWERED CEILING PANEL BATTERY PACK LT SIDE AT AFT GALLEY AREA (1EA) 2024-293979<[01] REPLACED LOWERED CEILING PANEL BATTERY PACK LT SIDE AT AFT GALLEY AREA (1EA) AND PERFORMED OPERATIONAL TEST IAW B737-700 AMM-33-51-06-960-805 SEE INDIVIDUAL SIGN OF BELOW;[02] CERTIFIED WORK PERFORMED.  SEE INDIVIDUAL SIGN OFF BELOW.
